# SDR SWIA200413543

- Difficulty date: July 4, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 5,035 hours, 4,384 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Loose
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT SPOILERS FAULT STATUS MESSAGE DISPLAYED ON ED2.  RESECURED NR 1 SECU IN RACK.  OPERATIONAL CHECK GOOD.
